Skip to content

My Bone Marrow Transplant

Pain is inevitable, suffering is optional.

I have been remiss in blogging, mainly because the last 2 weeks have been difficult with increasing nausea. I stopped taking the steroid Prednisolone on August 7 as instructed. All seemed fine for a few days then I started throwing up in the mornings , especially after taking my pre-food drugs. I lasted until August 18 and then started taking 2.5mg of the steroid. I also started taking an anti-nausea medication, Lozarepam, which makes me very tired. I took it for the first time on Saturday morning and spent the day asleep!

During the past 3 weeks I have spent time with 2 other cancer fighters, both visiting from the USA. One is only 17 and doesn’t want to talk about her condition, the other is training for the NY and Boston marathons. despite his cancer recurring twice in different organs.

My check up today was fine. My blood counts are fine, my Creatinine level is the best that it has been over the past 3 visits, The Ciclosporin dose is reduced from 80mg to 60mg per day and I can stop taking the Magnesium supplement. In a few days time I am to stop the steroid again. We won’t be starting the experimental treatment any time soon.

Advertisements

%d bloggers like this: